Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 74 No. 12 (2022)
Vol. 74 No. 12 (2022)
Published:
21.01.2023
Research articles
Subsequent investigations of the least cardinalities of unique range set for two minimum weights over a non-Archimedean field
A. Banerjee, S. Maity
1587 - 1600
pdf
Continuous characterization of the Besov spaces of variable smoothness and integrability
S. Benmahmoud, D. Drihem
1601 - 1624
pdf
On the sets of divergence of multiple Fourier–Haar series
K. R. Bitsadze
1625 - 1639
pdf (Ukrainian)
Divergence of multivector fields on infinite-dimensional manifolds
Yu. Bogdanskii, V. Shram
1640 - 1653
pdf
Several Jensen–Grüss inequalities with applications in information theory
S. I. Butt, Ð. Pečarić, J. Pečarić
1654 - 1672
pdf
Some coefficient bounds associated with transforms of bounded turning functions
N. Vani, D. Vamshee Krishna, D. Shalini
1673 - 1678
pdf
An Ambarzumian type theorem on graphs with odd cycles
M. Kiss
1679 - 1685
pdf
π
-Formulae from dual series of the Dougall theorem
W. Chu
1686 - 1708
pdf
Descriptive theory of determined chaos
О. М. Sharkovs’kyi
1709 - 1718
pdf (Ukrainian)
Obituaries
Oleksandr Mykolayovych Sharkovs’kyi
Editorial Board of the "Ukrainian Mathematical Journal"
1719 - 1722
pdf (Ukrainian)
Index
Index of volume 74 of „Ukrainian Mathematical Journal”
1723-1728
pdf (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians